Jump to ContentJump to Main Navigation
Show Summary Details

Groups Complexity Cryptology

Managing Editor: Shpilrain, Vladimir / Weil, Pascal

Editorial Board Member: Blackburn, Simon R. / Conder, Marston / Dehornoy, Patrick / Eick, Bettina / Fine, Benjamin / Gilman, Robert / Grigoriev, Dima / Ko, Ki Hyoung / Kreuzer, Martin / Mikhalev, Alexander V. / Myasnikov, Alexei / Roman'kov, Vitalii / Rosenberger, Gerhard / Sapir, Mark / Schäge, Sven / Thomas, Rick / Tsaban, Boaz / Capell, Enric Ventura

2 Issues per year


SCImago Journal Rank (SJR) 2015: 1.208
Source Normalized Impact per Paper (SNIP) 2015: 2.294
Impact per Publication (IPP) 2015: 1.103

Mathematical Citation Quotient (MCQ) 2015: 0.48

Online
ISSN
1869-6104
See all formats and pricing

30,00 € / $42.00 / £23.00

Get Access to Full Text

Decision and Search in Non-Abelian Cramer-Shoup Public Key Cryptosystem

Delaram Kahrobaei
  • Mathematics Department, New York City College of Technology (CUNY), 300 Jay Street, Brooklyn, NY 11201, USA
  • Doctoral Program in Computer Science, CUNY Graduate Center, 365 Fifth Avenue, New York, NY 10016, USA. , https://wfs.gc.cuny.edu/DKahrobaei/www/
/ Michael Anshel
  • Department of Computer Science, City College of New York; 138th Street and Convent Ave, New York, New York 10031, USA
  • Doctoral Program in Computer Science, CUNY Graduate Center, 365 Fifth Avenue, New York, NY 10016, USA. , http://www-cs.ccny.cuny.edu/~csmma/
Published Online: 2010-03-10 | DOI: https://doi.org/10.1515/GCC.2009.217

A method for non-abelian Cramer-Shoup cryptosystem is presented. The role of decision and search is explored, and the platform of solvable / polycyclic group is suggested. In the process we review recent progress in non-abelian cryptography and post some open problems that naturally arise from this path of research.


Received: 2009-03-29

Revised: 2009-08-17

Published Online: 2010-03-10

Published in Print: 2009-10-01


Citation Information: Groups – Complexity – Cryptology. Volume 1, Issue 2, Pages 217–225, ISSN (Online) 1869-6104, ISSN (Print) 1867-1144, DOI: https://doi.org/10.1515/GCC.2009.217, March 2010

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Bren Cavallo and Delaram Kahrobaei
International Journal of Algebra and Computation, 2014, Volume 24, Number 04, Page 515

Comments (0)

Please log in or register to comment.